1. bookVolumen 30 (2022): Heft 2 (May 2022)
Zeitschriftendaten
License
Format
Zeitschrift
eISSN
1844-0835
Erstveröffentlichung
17 May 2013
Erscheinungsweise
1 Hefte pro Jahr
Sprachen
Englisch
access type Uneingeschränkter Zugang

Ellipses surrounding convex bodies

Online veröffentlicht: 02 Jun 2022
Volumen & Heft: Volumen 30 (2022) - Heft 2 (May 2022)
Seitenbereich: 273 - 282
Eingereicht: 19 Jul 2021
Akzeptiert: 25 Sep 2021
Zeitschriftendaten
License
Format
Zeitschrift
eISSN
1844-0835
Erstveröffentlichung
17 May 2013
Erscheinungsweise
1 Hefte pro Jahr
Sprachen
Englisch
Abstract

If, for a double normal xx* of a convex body K, an ellipse Ex, x* is included in K, we say that E is surrounded by the boundary of K. If, instead, in the plane of E, K is included in the convex hull of E, then we say that E is surrounding K. In this paper we investigate surrounding and surrounded ellipses, particularly circles. We do this for arbitrary convex bodies, for polytopes, for convex bodies of constant width, and for most convex bodies (in the sense of Baire categories).

MSC 2010

[1] K. Adiprasito, T. Zamfirescu, Large curvature on typical convex surfaces, J. Convex Analysis 19 (2012), No. 2, 385-391. Search in Google Scholar

[2] I. Bárány, R. Schneider, Typical curvature behaviour of bodies of constant width, Advances in Mathematics 272 (2015) 308-329.10.1016/j.aim.2014.10.025 Search in Google Scholar

[3] I. Bárány, T. Zamfirescu, Holding Circles and Fixing Frames, Discrete Comput. Geometry 50 (2013) 1101-1111.10.1007/s00454-013-9549-2 Search in Google Scholar

[4] H. Busemann, Convex Surfaces, New York: Interscience (1958). Search in Google Scholar

[5] P. Gruber, Baire categories in convexity. In: Handbook of Convex Geometry (Eds. Gruber, P., Wills, J.). Amsterdam: Elsevier Science (1993). Search in Google Scholar

[6] V. Klee, Some new results on smoothness and rotundity in normed linear spaces, Math. Annalen 139 (1959) 51-63.10.1007/BF01459822 Search in Google Scholar

[7] A. Rivière, J. Rouyer, C. Vîlcu, T. Zamfirescu, Double normals of most convex bodies, Advances in Mathematics 343 (2019) 245-272.10.1016/j.aim.2018.11.014 Search in Google Scholar

[8] R. Schneider, Convex Bodies – The Brunn-Minkowski Theory (second ed.), Cambridge University Press, Cambridge (2014). Search in Google Scholar

[9] T. Zamfirescu, Inscribed and circumscribed circles to convex curves, Proc. Amer. Math. Soc. 80 (1980) 455-457.10.1090/S0002-9939-1980-0581004-2 Search in Google Scholar

[10] T. Zamfirescu, Baire categories in convexity, Atti Sem. Mat. Fis. Univ. Modena 39 (1991) 139-164. Search in Google Scholar

[11] T. Zamfirescu, On the curvatures of convex curves of constant width, Atti Sem. Mat. Fis. Univ. Modena 42 (1994) 253-256. Search in Google Scholar

Empfohlene Artikel von Trend MD

Planen Sie Ihre Fernkonferenz mit Scienceendo